# SDR COMA9860298

- Difficulty date: October 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 7300233
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STEERING SYSTEM FAILED DURING TAKEOFF.  REPLACED THE STEER-BY-WIRE HARNESS.
